# SDR AALA971951

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5467687
- Condition: Corroded
- Location: Bs 1552
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND FLOORBOARD ATTACHMENT HOLES AND SEAT LOGS, TRACK NR 10 RIGHT SIDE.  REPLACED SECTION OF SEAT TRACK BETWEEN FRAMES 21 TO 26 PER AARD 51-10-00.  (M)
